# SDR 06FDEA02584

- Difficulty date: July 17, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ANB70162
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT RT WING INBD FLAP SUPPORT STRUCTURE AFT UPPER ROLLER.  EXISTING REPAIR AT RT WING INBD FLAP SUPPORT STRUCTURE AFT UPPER   ROLLER EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED PER DELTA ENG'G REPAIR/AUTHORIZATION 364949-14 E.O.1-5100-7-5001A PT.1 TITLE:" REPAIR CATALOG- MD11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14CFR 121.707" ACCOMPLISHED.  REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
